# SDR Q2SA20160615244

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 53,630 hours, 33,614 cycles
- Engine: Cfmint CFM563C1
- Engine time: 1,558 hours, 991 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,558 hours, 991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, PASSING 27,000 FEET, CREW HEARD A LOUD BANG.  LOST NR 2 ENGINE, RT SIDE, SHUTDOWN THE ENGINE FOLLOWING THE CHECKLIST.  RETURNED TO DEPARTURE.  EVIDENCE OF INTERNAL ENGINE FAILURE AND OIL INSIDE THE EXHAUST TAIL CONE. FOUND NR 4 BEARING FAILED.
